RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2015, Volume 435, Pages 95–112 (Mi znsl6153)  

This article is cited in 2 scientific papers (total in 2 papers)

Formal modules for generalized Lubin–Tate groups

A. I. Maduntsa, R. P. Vostokovab

a St. Petersburg State University, St. Petersburg, Russia
b Baltic State Technical University "Voenmech", St. Petersburg, Russia

Abstract: We study generalized Lubin–Tate formal groups: their structure, the ring of endomorphisms of the point group. We investigate the primary elements and prove an explicit formula for the generalized Hilbert symbol.

Key words and phrases: local fields, generalized formal groups Lubin–Tate, formal modules, Hilbert symbol.

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2016, 219:4, 553–564

Bibliographic databases:

UDC: 512.625
Received: 07.09.2015

Citation: A. I. Madunts, R. P. Vostokova, “Formal modules for generalized Lubin–Tate groups”, Problems in the theory of representations of algebras and groups. Part 28, Zap. Nauchn. Sem. POMI, 435, POMI, St. Petersburg, 2015, 95–112; J. Math. Sci. (N. Y.), 219:4 (2016), 553–564

Citation in format AMSBIB
\Bibitem{MadVos15}
\by A.~I.~Madunts, R.~P.~Vostokova
\paper Formal modules for generalized Lubin--Tate groups
\inbook Problems in the theory of representations of algebras and groups. Part~28
\serial Zap. Nauchn. Sem. POMI
\yr 2015
\vol 435
\pages 95--112
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6153}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3493619}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2016
\vol 219
\issue 4
\pages 553--564
\crossref{https://doi.org/10.1007/s10958-016-3127-0}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6153
  • http://mi.mathnet.ru/eng/znsl/v435/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Madunts, “Formal modules for relative Lubin–Tate formal groups”, J. Math. Sci. (N. Y.), 232:5 (2018), 704–716  mathnet  crossref  mathscinet
    2. A. I. Madunts, “Classification of generalized formal Lubin–Tate groups over multidimensional local fields”, J. Math. Sci. (N. Y.), 234:2 (2018), 175–179  mathnet  crossref
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:222
    Full text:68
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020